MAUDE Adverse Event Report: GALT MEDICAL CORP. FLUENT MICRO-INTRODUCER KIT

GALT MEDICAL CORP. FLUENT MICRO-INTRODUCER KIT
Lot Number G25134468
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Perforation of Vessels (2135)
Type of Reportable Event Malfunction
Event or Problem Description
Angioplasty procedure.Micropuncture set used for angiography.During withdrawal of the 4f catheter, it broke into two pieces.The distal portion remained in the patient's right femoral artery, measuring approximately 10cm in length.This was able to be removed using a complex endovascular technique via contralateral (left) femoral artery access.

Brand Name
FLUENT MICRO-INTRODUCER KIT
Common Device Name
MICRO-INTRODUCER KIT
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland 75041
Manufacturer (Section G)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
2147781306
MDR Report Key24368210
Report Number1649395-2025-00009
Device Sequence Number5315335
Product Code OFL
UDI-Device Identifier00841268104587
UDI-Public00841268104587
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberG25134468
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown